Concordance classes of regular$O(n)$-actions on homotopy spheres

M. Davis Institute for Advanced Study, Princeton, N.J., USA W. C. Hsiang Institute for Advanced Study, Princeton, N.J., USA J. W. Morgan Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331565

Acta Mathematica, 144, (1), 153-221, 1978.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ]
@inproceedings{m.1978concordance,
  title={Concordance classes of regular$O(n)$-actions on homotopy spheres},
  author={M. Davis, W. C. Hsiang, and J. W. Morgan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251347639274},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={153-221},
  year={1978},
}
M. Davis, W. C. Hsiang, and J. W. Morgan. Concordance classes of regular$O(n)$-actions on homotopy spheres. 1978. Vol. 144. In Acta Mathematica. pp.153-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251347639274.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved